# SDR AALA202408057879

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 39,170 hours, 21,740 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RH PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR PRESSURE IS BELOW LIMITS. CYLINDER/ACCUMULATOR PRESSURE FOUND BELOW 1700 PSI AT 25 DEGREESCELSIUS. RECHARGED AFT RH CYLINDER BOTTLE TO 1810 PSI IAW AMM 52-10-00.
